# SDR ASAA0782146

- Difficulty date: October 23, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- Aircraft time: 51,967 hours, 25,742 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 993655211
- Condition: Broken
- Location: Bs 256
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL STA 200 TO STA 256 LBL16 TO RBL 22 PULLED OUT AND DAMAGED BROKEN INSERTS.  FABRICATED AND INSTALLED A REPLACEMENT CABIN FLOOR PANEL IAW MD80 53 05 PGS 251, 257 AND DAC DRAWING S4932106.
